# SDR 2007UALA03972

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 46,417 hours, 29,483 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR FLAP PROBLEMS, FLAPS CONSISTENTLY STOPPED BETWEEN 1 & 2 DETENTS FOR LENGTHY PERIODS OF TIME & THEN WOULD START AGAIN WITH NO FURTHER INPUTS (BOTH EXTENDING & RETRACTING).  REPLACED RT FLAP POSITION TRANSMITTER AND ADJUSTED.
